# SDR SWAA2024082729472

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1673 EMERGENCY EXIT LIGHT BATT PACK AT STA 952 WL 290 LBL 14 WILL NOT CHARGE.<[01] REMOVED AND REPLACED M1673 EMERGENCY EXIT LIGHT BATT PACK AT STA 952 WL 290 LBL 14 IAW AMM 33-51-06-960-802 STEP 4.A - 4.D (1-5)  ACCOMPLISHED TEST OF NEW BATTERY PACK IAW AMM 33-51-06-960-802 STEP 4.D (6). TEST GOOD;[02] VERIFIED STEP 1 AUDIT CW
